MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation service required error code was found during preventative maintenance on a trilogy 202 device.The device was not in use on a patient at the time of the occurrence.The trilogy 202 device was having preventative maintenance performed at the manufacturer service center when the error code, oxygen blending module (obm) accuracy urgent service (e-0344), was observed on the device.During the evaluation it was noted that the obm printed circuit assembly (pca) had caused the error code to occur on the device.In conclusion, the device's obm pca was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the motor blower was replaced for the blower hour being too high, which was unrelated to the reportable issue.The interface pca was replaced to address another error code, urgent reminder (e0290), that was found on the device's error log.This error code was unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24183440
Report Number2518422-2026-003247
Device Sequence Number21238433
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Device Lot Number200708
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown